Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 65, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 19, 2005, 11:07 PM EDT for Pulaski County, Rockcastle County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2005, 11:07 PM EDT (03:07 UTC)
- Expired
- May 19, 2005, 11:36 PM EDT
- In force
- 29 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
Counties Pulaski County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 100 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 4:55 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| May 19, 10:05 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1504 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 200307
SVRJKL
KYC199-203-200330-
/O.NEW.KJKL.SV.W.0065.050520T0307Z-050520T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1107 PM EDT THU MAY 19 2005
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY
PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY
* UNTIL 1130 PM EDT
* AT 1101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LEVEL GREEN...OR ABOUT 8 MILES SOUTHWEST OF MOUNT VERNON...AND
MOVING SOUTHEAST AT 45 MPH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...EXPECT DAMAGING
WINDS...LARGE HAIL...AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM
WINDOWS.
REPORT SEVERE WEATHER TO THE NEAREST LOCAL LAW ENFORCEMENT AGENCY.
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM FRIDAY MORNING.
LAT...LON 3710 8446 3721 8451 3737 8440 3730 8424
3726 8423 3727 8422 3729 8421 3729 8421
3713 8431 3710 8430 3706 8434
$$
GEOGERIAN2 follow-up statements
000
WWUS53 KJKL 200320
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1120 PM EDT THU MAY 19 2005
KYC199-203-200330-
/O.CON.KJKL.SV.W.0065.000000T0000Z-050520T0330Z/
ROCKCASTLE KY-PULASKI KY-
1120 PM EDT THU MAY 19 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM EDT FOR
PULASKI AND ROCKCASTLE COUNTIES...
AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BILLOWS...OR ABOUT 10 MILES WEST OF LONDON...MOVING SOUTHEAST AT 45
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLOSS...PONGO...CEDARVILLE...BENT AND LUNER.
LAT...LON 3710 8446 3721 8451 3737 8440 3730 8424
3726 8423 3727 8422 3729 8421 3729 8421
3713 8431 3710 8430 3706 8434
$$
PELTON000
WWUS53 KJKL 200336
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1136 PM EDT THU MAY 19 2005
KYC199-203-200346-
/O.EXP.KJKL.SV.W.0065.000000T0000Z-050520T0330Z/
ROCKCASTLE KY-PULASKI KY-
1136 PM EDT THU MAY 19 2005
...THE SEVERE THUNDERSTORM WARNING FOR PULASKI AND ROCKCASTLE
COUNTIES EXPIRED AT 1130 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND ASK THAT THEY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3710 8446 3721 8451 3737 8440 3730 8424
3726 8423 3727 8422 3729 8421 3729 8421
3713 8431 3710 8430 3706 8434
$$
PELTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:50 PM EDT, 17 minutes earlier.
Area forecast discussion, May 19, 10:50 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE JACKSON KY 1050 PM EDT THU MAY 19 2005 .DISCUSSION... ANOTHER QUICK UPDATE FOR NEW SEVERE THUNDERSTORM WATCH...AND TO INCREASE POPS. ZONES ALREADY OUT. AFM...PFM OUT SOON. && .PREV DISCUSSION... 604 PM EDT THU MAY 19 2005 QUICK UPDATE TO ZONES FOR SEVERE THUNDERSTORM WATCH. UPDATED ZONES HAVE ALREADY BEEN SENT. 410 PM EDT THU MAY 19 2005 SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... SURFACE LOW OVER IL WITH A WARM FRONTAL BOUNDARY STRETCHING ESE ACROSS NORTHER PORTION OF JKL FA. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN VCTY OF THE WARM FRONT...AS WELL AS IN THE WARM SECTOR ACROSS MOST OF KY. NAM/GFS IN FAIRLY GOOD AGREEMENT WITH MOVING THIS SURFACE LOW SLOWLY TO THE ESE. IT SHOULD CROSS THE JKL AREA DURING THE DAY ON FRIDAY. UNTIL THAT TIME...SHOWERS AND THUNDERSTORMS WILL BE IN THE FCST. MID-LEVEL S/W WILL MOVE ACROSS THE REGION THIS EVENING...WITH ANOTHER FOLLOWING EARLY FRIDAY. BDRY LAYER FORCING IS RATHER WEAK IN THE WARM SECTOR...BUT ANY FORCING WILL ALLOW CONVECTION TO TRIGGER IN MODERATELY UNSTABLE AIRMASS. SCATTERED SEVERE WILL BE POSSIBLE INTO THE EVENING HOURS. SURFACE SYSTEM SHOULD MOVE SOUTH OF THE AREA BY LATE FRIDAY. CHANCE OF SHOWERS SHOULD DIMINISH AS THE DAY PROGRESSES...ALTHOUGH MO CLOUDY CONDITIONS WILL REMAIN. SKIES SHOULD BEGIN TO CLEAR OUT LATER FRIDAY. HIGH PRESSURE SHOULD BUILD IN ON SATURDAY. LONG TERM (SUNDAY THROUGH THURSDAY)... FOLLOWING PASSAGE OF GTLAKES SHORTWAVE MONDAY...NW UPR FLOW CONTINUES AND SHRA LINGERS IN COLDER AIRMASS. TEMPS WELL BELOW NORMAL FOR MON INTO EARLY TUES..BEFORE WEAK RIDGING ALLOWS TEMPS TO MODERATE SOME. GFS LR SIMILAR TO ECMWF BEYOND 00Z TUE...WTH DRY CONDITIONS FROM TUE NIGHT THROUGH END OF FCST PERIOD. MORE ZONAL PATTERN MOVES IN BY VERY LATE IN PERIOD...WTH POSSIBILITY OF PRECIP TOWARD VERY END OF PERIOD...AS ANOTHER GTLAKES S/WV PUSHES THROUGH BEGINNING ON FRI. 1137 AM EDT THU MAY 19 2005 CLOUD COVER SHOULD CONTINUE TO INCREASE THROUGHOUT THE DAY. THE LATEST RUC ANALYSIS CONTINUES TO SHOW MID-LEVEL S/W ENERGY WILL CROSS THE FORECAST AREA LATER THIS AFTERNOON. BOUNDARY LAYER FORCING OBSERVED TO BE VERY WEAK SOUTH OF THE WARM FRONTAL BDRY THAT IS CURRENTLY POSITIONED ACROSS THE NORTHERN PART OF THE FA. BDRY LAYER FORCING INCREASES SOMEWHAT AS THE AFTERNOON PROGRESSES...THUS KEEPING THE INCREASED THREAT OF T-STORM POTENTIAL. HAVE MADE SLIGHT ADJUSTMENTS TO TEMP AND DEW POINTS ACROSS THE REGION...OTHERWISE NO CHANGES WARRANTED. UPDATED ZONES ALREADY OUT. 536 AM EDT THU MAY 19 2005 LATEST IR SHOT SHOWS PATCHES OF MID AND HIGH CLOUDS PASSING OVER THE AREA. 9Z SFC ANALYSIS SHOWS A WARM FRONT LAYING ACROSS THE CENTRAL PORTIONS OF THE CWA. A COLD FRONT IS LOCATED ACROSS THE UPPER MIDWEST AND THE SFC LOW IS IN MINNESOTA. GFS AND NAM BOTH INITIALIZED WELL AND ARE IN BETTER AGREEMENT FOR THE SHORT TERM. MAIN DIFFERENCES ARE IN THE STRENGTH AND TRACK OF THE UPPER LOW. GFS HAS SOME FEEDBACK ISSUES...SO MOSTLY LEANED TOWARDS THE NAM FOR THE NEAR TERM. SLIGHTLY UNDERCUT POPS TODAY AS THE WARM FRONT LIFTS NORTH. THIS WILL ALLOW AN INCREASE IN MOISTURE...AS SOUTHERLY FLOW RETURNS. EXPECT ENOUGH SUNSHINE TODAY TO HELP DESTABILIZE THE ATMOSPHERE. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP...AS A FEW SHORTWAVES MOVE ACROSS THE AREA. A MCS MOVING OUT OF ILLINOIS WILL HELP PUSH THE FRONT SOUTHWARD TONIGHT...COMBINED WITH THE UPPER TROF MOVING INTO THE AREA...LEFT CATEGORICAL POPS IN FOR TONIGHT. SPC HAS PLACED THE COUNTIES NORTH OF HIGHWAY 80 IN A SLIGHT RISK FOR DAY 1. HAIL AND DAMAGING WINDS ARE THE THREATS. LOOKING AT THE SOUNDINGS...BEST CHANCE OF DAMAGING WINDS WOULD BE IN ANY BOW ECHOS THAT DEVELOP. SEE SPC/S DAY 1 DISCUSSION FOR MORE DETAIL. WILL ALSO MENTION THE THREAT OF SEVERE WEATHER IN THE HWO. POPS WILL COME TO AN END FROM NORTH TO SOUTH ON FRIDAY..AS THE UPPER TROF MOVES OUT THE AREA. TEMPERATURES WILL RETURN TO NEAR NORMAL TOMORROW. DRY CONDITIONS RETURN FRIDAY NIGHT...AS HIGH PRESSURE SETTLES INTO THE REGION. WITH LINGERING LOW LEVEL MOISTURE...LIGHT WINDS AND DECREASING CLOUDS...ADDED PATCHY FOG TO THE FORECAST FRIDAY NIGHT AND SATURDAY MORNING. DID NOT MAKE ANY CHANGES TO THE EXTENDED. PREVIOUS TEMPERATURE GRIDS WERE IN GREAT SHAPE. GENERALLY ONLY MADE A FEW TWEAKS IN THE GRIDS. FOR TODAY...WITH BREAKS IN THE CLOUDS AND THE ONSET OF PRECIP IN THE AFTERNOON LEANED TOWARDS THE WARMER FWC AND MAV NUMBERS. MAV NUMBERS LOOKED FOR THE REST OF THE NEAR TERM...SO GENERALLY STAYED CLOSE. 1001 PM EDT WED MAY 18 2005 NE HIGH PRESSURE CONTINUES TO STAVE OFF PLAINS LOW PRESSURE THIS EVENING. DEWPOINTS HAVE REMAINED FROM THE MID 40S IN THE NE CWA TO THE LOWER 50S IN THE W. DESPITE INCREASING HIGH CLOUDS...SOME OF THE COOLER VALLEY LOCATIONS HAVE ALREADY DECOUPLED...PARTICULARLY IN THE NE WHERE THE DRIER AIR IS. GIVEN CURRENT TRENDS...WILL INCLUDE A SHELTERED RIDGE/VALLEY SPLIT IN THE ZONES AND PULL THE SMALL PRECIP CHANCES OUT OF THE NORTHWEST AS ATMOSPHERE ISNT MOISTENING UP THAT QUICKLY. UPDATE OUT SHORTLY. && .JKL WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTROM WATCH UNTIL 3 AM FRIDAY MORNING FOR ENTIRE CWA && RAY
Hazardous weather outlook, May 19, 5:44 AM EDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 544 AM EDT THU MAY 19 2005 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-201100- BATH-BELL-BREATHITT-CLAY-ELLIOTT-ESTILL-FLEMING-FLOYD-HARLAN-JACKSON- JOHNSON-KNOTT-KNOX-LAUREL-LEE-LESLIE-LETCHER-MAGOFFIN-MARTIN- MCCREARY-MENIFEE-MONTGOMERY-MORGAN-OWSLEY-PERRY-PIKE-POWELL-PULASKI- ROCKCASTLE-ROWAN-WAYNE-WHITLEY-WOLFE- INCLUDING THE CITIES OF...BARBOURVILLE...BEATTYVILLE...BOONEVILLE... CAMPTON...FLEMINGSBURG...FRENCHBURG...HARLAN...HAZARD...HINDMAN... HYDEN...INEZ...IRVINE...JACKSON...LONDON...MANCHESTER...MCKEE... MIDDLESBORO...MONTICELLO...MOREHEAD...MOUNT STERLING... MOUNT VERNON...OWINGSVILLE...PAINTSVILLE...PIKEVILLE...PINEVILLE... PRESTONSBURG...SALYERSVILLE...SANDY HOOK...SOMERSET...STANTON... WEST LIBERTY...WHITESBURG...WHITLEY CITY AND WILLIAMSBURG 544 AM EDT THU MAY 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. THERE IS A CHANCE THAT SOME OF THE THUNDERSTORMS MAY BE SEVERE. SPC HAS PLACED AREAS NORTH OF HIGHWAY 80 IN A SLIGHT RISK AREA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. HPC HAS ALSO PLACED PORTIONS OF EASTERN KENTUCKY IN A SLIGHT RISK FOR EXCESSIVE RAINFALL. SLOW MOVING AND TRAINING THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND SOME ISOLATED FLASH FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE INTO THE EARLY EVENING HOURS FRIDAY. THUNDERSTORMS ARE ALSO POSSIBLE FROM SUNDAY NIGHT THROUGH MONDAY NIGHT AND AGAIN FROM TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. JM
In the hours before
Local storm report, May 19, 5:49 PM EDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
549 PM EDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL SALT LICK 38.12N 83.62W
05/19/2005 0.75 INCH BATH KY TRAINED SPOTTER
DIME SIZE HAIL REPORTED.
&&
ARICHEYLocal storm report, May 19, 7:42 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
742 PM EDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL PAINTSVILLE 37.82N 82.81W
05/19/2005 1.00 INCH JOHNSON KY TRAINED SPOTTER
DELAYED REPORT.
&&
HYSELLLocal storm report, May 19, 9:39 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
939 PM EDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG CLAY CITY 37.86N 83.93W
05/19/2005 POWELL KY FIRE DEPT/RESCUE
LARGE TREE LIMBS DOWN IN CLAY CITY.
&&
RAYLocal storm report, May 19, 10:13 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1013 PM EDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST ZAG 37.99N 83.36W
05/19/2005 0 MPH MORGAN KY TRAINED SPOTTER
TRAINED STORM SPOTTER ESTIMATES THUNDERSTORM WINDS OF 60
MPH.
0959 PM HAIL LANCER 37.67N 82.74W
05/19/2005 0.75 INCH FLOYD KY TRAINED SPOTTER
TRAINED SPOTTER REPORTED PENNY SIZE HAIL.
1002 PM HAIL ALLEN 37.61N 82.73W
05/19/2005 0.75 INCH FLOYD KY TRAINED SPOTTER
TRAINED SPOTTER REPORTED PENNY SIZE HAIL IN ALLEN.
1002 PM HAIL ALLEN 37.61N 82.73W
05/19/2005 0.88 INCH FLOYD KY TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKLE SIZE HAIL IN ALLEN AND
THE HAIL BRIEFLY COVERED THE GROUND.
1002 PM HAIL 2 NW ALLEN 37.63N 82.75W
05/19/2005 0.88 INCH FLOYD KY TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKLE SIZE HAIL IN EMMA.
&&
RAYLocal storm report, May 19, 10:29 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1029 PM EDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG CAMPTON 37.74N 83.55W
05/19/2005 WOLFE KY LAW ENFORCEMENT
HOUSE BLOWN DOWN AND PEOPLE TRAPPED ON CAMPBELLS RIDGE
ROAD.
&&
RAYLocal storm report, May 19, 10:34 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
1034 PM EDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST ZAG 37.99N 83.36W
05/19/2005 60 MPH MORGAN KY TRAINED SPOTTER
TRAINED STORM SPOTTER ESTIMATES THUNDERSTORM WINDS OF 60
MPH.
&&
RAYThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:21 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 24 min |
| May 19, 8:45 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 31 min |
| May 19, 9:03 PM EDT | Severe Thunderstorm Warning | JKL | Bath | 44 min |
| May 19, 9:08 PM EDT | Severe Thunderstorm Warning | JKL | Montgomery | 40 min |
| May 19, 9:28 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Powell | 49 min |
| May 19, 9:51 PM EDT | Severe Thunderstorm Warning | JKL | Lee, Wolfe | 39 min |
| May 19, 9:54 PM EDT | Severe Thunderstorm Warning | JKL | Floyd | 27 min |
| May 19, 9:57 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Morgan | 52 min |
| May 19, 10:09 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Owsley | 51 min |
| May 19, 10:19 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin | 41 min |
| May 19, 10:30 PM EDT | Severe Thunderstorm Warning | JKL | Wolfe | 30 min |
| May 19, 10:47 PM EDT | Severe Thunderstorm Warning | JKL | Floyd | 46 min |
| May 19, 11:01 PM EDT | Severe Thunderstorm Warning | JKL | Johnson | 28 min |
| May 19, 11:09 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 51 min |
| May 19, 11:38 PM EDT | Flash Flood Warning | JKL | Clay | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.